Selected Anticoagulants (Vitamin K antagonists)/Griseofulvin Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Moderate. These medicines may cause some risk when taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
When these two medicines are taken together, your body may process the blood thinner more rapidly.
What might happen:
The beneficial effects of your blood thinner medicine may be decreased.
What you should do about this interaction:
Make sure that your doctor knows all of the medicines that you are taking. If your doctor prescribes these medicines together, you may need to check your bleeding times more often. You may need an adjustment in the dose of your blood thinner.Your healthcare professionals (e.g. doctor or pharmacist) may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
- 1.Cullen SI, Catalano PM. Griseofulvin-warfarin antagonism. JAMA 1967 Feb 20;199(8):582-3.
- 2.Okino K, Weibert RT. Warfarin-griseofulvin interaction. Drug Intell Clin Pharm 1986 Apr;20(4):291-3.
- 3.Udall JA. Drug interference with warfarin therapy. Clin Med 1970 Aug; 77:20-5.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.